# SDR R61A2024052300235

- Difficulty date: May 21, 2024
- Submitted: May 23, 2024
- Operation: Air carrier
- Aircraft: N639RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000057
- Aircraft time: 49,963 hours, 31,968 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 34002210
- Part serial: 1039
- Condition: No Test
- Location: Emergency Lights
- Part time: 35,674 hours, 26,819 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AISLE EMERGENCY LIGHT NOT WORKING, 2ND LIGHT BACK. R&R #2 AISLE EMERGENCY LIGHT ASSY.
